RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 1/2, Pages 131–141 (Mi jmag488)  

On entire functions of $n$ variables being quasipolynomials in one the variables

L. I. Ronkin

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47, Lenin Ave., 310164, Kharkov, Ukraine

Abstract: A general form is found for entire functions $f(z_1, ^{'}z)$, $z_1\in C$, $ ^{'}z\in C^{n-1}$, of a finite order $p$ that are $M$-quasipolynomials in $z_1$ for every $ ^{'}z$ from a non-pluripolar set $E\in C^{n-1}$, i.e. $f(z_1, ^{'}z)=\sum_{j=1}^m\alpha_j(z_1)e^{\lambda_j z_1}$, $ ^{'}z\in E$. Here $m$, $\lambda_j$ and $\alpha_j(z_1)$ depend on $ ^{'}z$ a priori arbitrarily and $\alpha_j(z_1)$ belong to the class $M$ of entire functions of the type $0$ with respect to the order $1$.

Full text: PDF file (591 kB)
Full text: http:/.../abstract.php?uid=m03-0131e

Bibliographic databases:
Received: 17.04.1995
Language:

Citation: L. I. Ronkin, “On entire functions of $n$ variables being quasipolynomials in one the variables”, Mat. Fiz. Anal. Geom., 3:1/2 (1996), 131–141

Citation in format AMSBIB
\Bibitem{Ron96}
\by L.~I.~Ronkin
\paper On entire functions of~$n$ variables being quasipolynomials in one the variables
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 1/2
\pages 131--141
\mathnet{http://mi.mathnet.ru/jmag488}
\zmath{https://zbmath.org/?q=an:0874.32001}


Linking options:
  • http://mi.mathnet.ru/eng/jmag488
  • http://mi.mathnet.ru/eng/jmag/v3/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020